# SDR CA150122005

- Difficulty date: January 20, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Nr 4 Wheel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 4 WHEEL BEARING FAILURE ON LANDING. BOTH BEARINGS DISINTEGRATED AND RESULTED IN A BLOWN TIRE. WHEEL, AXLE, AND BRAKE ASSY REPLACED.
